Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pregnant. Started abdominal pain and red spots all over body. On utrogestron 200mg. What's wrong?

Hi I am 5 week pregnant.its my 1st pregnancy.on Thursday I felt some pain in my abdomen .i went to emergency .dr scanned and said heart beat is so early started.she suggested to take utrogestron200mg twice a day.on Friday after taking medicine brown spots appears.dr.again I have again scanned by dr.taking medicine red spots dr told me something is wrong
Asked On : Fri, 28 Dec 2012
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello there.

Thanks for writing.

If you have developed red spots and skin lesions after taking trogesteron, then it might be due to allergic reaction to the drug.

Utrogesteron is a progesterone tablet. Allergy to these is rare though can occur.

You should visit your doctor and take advise on stopping these tablets as if they are the culprit then continuing them can be harmful.
A dermatologist would help you better.

Besides routine use of progesterone tablet in every pregnancy is not needed provided you do not have previous history of abortions or preterm birth.

Take care.
Answered: Fri, 28 Dec 2012
I find this answer helpful
OBGYN Dr. S Patra's  Response
Mar 2016
You are carrying 5 wk pregnancy and presents with red spot/rash over body after taking above medicine.
It may be due to allergic reaction with the medicine and consult with your doctor to change the medicine. Do blood test for PPBS/TC/DC/Ig E level to rule out underlying pathology if any.
Take Tab Cetzine 10mg OD at night with Calamine lotion for soothing effect.Mild cramp and nausea are quite common in early wk of pregnancy.
Continue folic acid supplements,protein rich diet,avoid long journey/heavy work,maintain personal hygiene,take adequate rest and repeat scan after 4wks for detailed feto-placental well being. Do periodic check up and suggestive investigations.
Be well.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor